I have been taking levothyroxine for 5 month now (first 2 months 50 mg per day, next 2 months 50 mg one day and 25 mg the next day, and again in the 5th month 50 mg per day). since the third month when the dose was decreased (25 mg one day and 50 mg next day) my body is having all kind of infections, ranging from my ear, to having white acnes on my back. I feel like levothyroxine might be responsible for this! Is it a possibility? Thank you!
Got this off the Internet. You may be experiencing a side effect of something in the drug. As it states, the drug itself is not known to cause problems. Are you a person who has allergies?
Better check with your doc. More may be going on here than it seems.
"Hypersensitivity reactions to inactive ingredients have occurred in patients treated with thyroid hormone products. These include urticaria, pruritus, skin rash, flushing, angioedema, various Gl symptoms (abdominal pain, nausea, vomiting and diarrhea), fever, arthralgia, serum sickness and wheezing. Hypersensitivity to Levothyroxine itself is not known to occur."
Let me know how you are doing once you talk with the doc. use the pill/medication finder at top of page to get more info.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2011 • 2 answers
I am a diabetic and have been put on levothyroxine .125 mg Starting several days after after taking?
Posted 29 Jan 2014 • 3 answers
Monistat-1 - I am very prone to year infections. I took a cycle of antibiotics in order to clear up?
Posted 3 Jul 2014 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 9 Jun 2016 • 0 answers